# SDR 98ZZZX2584

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55WT
- Make and model: Bell 206B
- Aircraft serial: 1683
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Sleeve
- Part number: 206010454005
- Condition: Dented
- Location: Swashplate
- Part time: 3,366 hours
- Component: 206010450001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RE-SHIM PROCEDURE, FOUND DENT IN SLEEVE APPROXIMATELY 2 INCHES BELOW UNIBALL ON DATA PLATE SIDE.  DENT HAD CORRESPONDING REFLECTION INSIDE SLEEVE.  AREA HAD RUBBING WEAR FROM CONTACT WITH SUPPORT.  SUPPORT WAS UNDAMAGED.  RECOMMEND VISUAL INSPECTION OF OUTER SURFACE OF ENTIRE SLEEVE AT EACH INSPECTION.
